# SDR 06FDEA0370

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Support Fitting
- Condition: Unknown
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO 7-5550-7-2302E SECTION 4B - RUDDER CENTER HINGE SUPPORT FITTING REPLACEMENT ON LOWER RUDDER.  REPLACED HINGE SUPPORT FITTING PER E.O. 7-5550-7-2302E.
